I have used the ProGest cream which was recommended by my Gyn. I used it from Feb 2006 through Sept 2006 with great results. I was noticing that I'd feel really depressed at certain times of the month. Using it helped balance me out.
In Sept a cyst was found on my right ovary. Not related to the ProGest cream. In Nov I had the ovary and cyst removed. Since then I have not used the cream on a regular basis. I did have to use it in Dec b/c I spotted for a month and the cream stopped it. The Dr suggested I continue on the cream but it was making me crazy, emotionally. I took myself off of it. I figure that my hormones are still messed up since the surgery and it wasn't lacking in progesterone. I feel much more like myself now.
I do have a reamaining ovary but have not had a period since my surgery. I'm not counting that spotting. It wasn't a period, more like old blood.
I had my hormone levels checked right before surgery and they showed me not to be in menopause, although I didn't need a test to tell me that. I don't know what my hormone balance was, though. I'd say if you are noticing a significant mood/emotional fluctuation then maybe your Gyn can order a hormone level check.
Good luck...there are natural creams to help you. My Gyn gave me a list of all natural creams.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.